A model of scalar field theory in quantized space-time
Doklady Akademii Nauk, Tome 147 (1962) no. 6, pp. 1336-1339
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_147_6_a19,
author = {V. G. Kadyshevskii},
title = {A model of scalar field theory in quantized space-time},
journal = {Doklady Akademii Nauk},
pages = {1336--1339},
year = {1962},
volume = {147},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_147_6_a19/}
}
V. G. Kadyshevskii. A model of scalar field theory in quantized space-time. Doklady Akademii Nauk, Tome 147 (1962) no. 6, pp. 1336-1339. http://geodesic.mathdoc.fr/item/DAN_1962_147_6_a19/